Okay, here goes a slew of symptoms: I had started eight years ago. It started with the daily black outs, where I would be walking around the house and my knees would suddenly feel very week and half-way give out, my vision would become tunnel like until the hold field of vision became black. Sometimes I just sit around and wait for my vision to come back, but sometimes it leads to me losing consciousness and coming to a matter of seconds later. Once I came to with tingling/numbness in my tongue and my head is "hazy". These have calmed down a bit, in that I only partially lose my vision or just feel faint and haven't been passing out regularly for the past 4 years. I see "stars" flashing lights that go shooting past daily as well. I am getting sharp pain in my left shoulder at random times when at rest. I am now getting a pain in my neck that is on the sides and goes up to behind my ears. What's wierd too, is sometimes my wrists ache and when I look at them the veins are enlarged, sometimes with pain up my arm, and on the underside of my chin to my jaw.
Symptoms I've had confirmed this past year are daily bouts of sinal tachycardia and that I have a shortened PR interval with a normal ultrasound of the heart. Though, sometimes i get a stabbing feeling in my left chest that hurts more when I breathe.
If it were just the dizziness I wouldn't worry, I have a pretty high pain tolerance but the pains are getting a bit much...
I've been having bad back pains on and off and just found out that I have a minute sclerosis of the lower spine. don't know if this is maybe doing something to my nerves to create all of these rediculous problems...
ANY insight would be GREATLY appreciated!!! (sorry it was so long)
~Amanda:o (24years old)
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?